Author of the publication

An Overlapping Schwarz Algorithm for Almost Incompressible Elasticity.

, and . SIAM J. Numerical Analysis, 47 (4): 2897-2923 (2009)

Please choose a person to relate this publication to

To differ between persons with the same name, the academic degree and the title of an important publication will be displayed. You can also use the button next to the name to display some publications already assigned to the person.

 

Other publications of authors with the same name

Domain Decomposition Algorithms for Indefinite Elliptic Problems., and . SIAM J. Sci. Comput., 13 (1): 243-258 (1992)An Overlapping Schwarz Algorithm for Almost Incompressible Elasticity., and . SIAM J. Numerical Analysis, 47 (4): 2897-2923 (2009)BDDC Algorithms with deluxe scaling and adaptive selection of primal constraints for Raviart-Thomas vector fields., , , and . Math. Comput., 87 (310): 659-692 (2018)An Alternative Coarse Space for Irregular Subdomains and an Overlapping Schwarz Algorithm for Scalar Elliptic Problems in the Plane., and . SIAM J. Numerical Analysis, 50 (5): 2522-2537 (2012)Solving Elliptic Problems on Regions Partitioned into Substructures, and . Elliptic Problem Solvers II, New York, Academic Press, (1984)Dual-Primal FETI Methods for Three-Dimensional Elliptic Problems with Heterogeneous Coefficients., , and . SIAM J. Numerical Analysis, 40 (1): 159-179 (2002)Domain Decomposition Algorithms with Small Overlap., and . SIAM J. Sci. Comput., 15 (3): 604-620 (1994)BDDC domain decomposition algorithms.. 75 Years of Mathematics of Computation, volume 754 of Contemporary Mathematics, American Mathematical Society, (2020)An iterative substructuring method for Maxwell's equations in two dimensions., , and . Math. Comput., 70 (235): 935-949 (2001)Algorithm 572: Solution of the Helmholtz Equation for the Dirichlet Problem on General Bounded Three-Dimensional Regions D3., and . ACM Trans. Math. Softw., 7 (2): 239-246 (1981)